# SDR MASA2022112500264

- Difficulty date: November 25, 2022
- Submitted: November 27, 2022
- Operation: Air carrier
- Aircraft: N93305
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000412
- Aircraft time: 17,815 hours, 10,320 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATT CHG IND AT F/O FLASHIGHT NO BLINK
